# SDR DL72S990883

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME C1 DOOR CUTOUT AFT FRAME WEB, CRACK REPAIR.  THE AFT FRAME OF THE C1 DOOR CUTOUT WAS FOUND WITH A 1.5 CRACK IN THE FRAME WEB JUST INBD OF THE DOOR STOP FITTING.  THE CRACK WAS ROUTED OUT OF THE WEB AND REPAIRED WITH A TITANIUM REPAIR DOUBLER PER ER/A 367224-14.
